# SDR ASAA2019102863112

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 34,544 hours, 10,043 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED AT T.O.D. RAN QRH AND COULD NOT RESTORE. GROUNDED - YES. PERFORMED FMC SYSTEM BITE PROCEDURE REF B737-800 FIM 34-61 TASK 801 FOUND (FMC DATA INVALID FAULT) ON LEG 1. RESET FMC 1 & 2 CMPTR C/B'S REF FIM 34-61 TASK 807. INTERMITTENT FAULT. FMC GROUND VERIFICATION SUCCESFUL.
